Share this:
amtxo1989
@amtxo1989

Posts: 6
Joined: Jan 26, 2017

Inner ear problem??

Posted by @amtxo1989, Jan 26, 2017

I’m 27. In good health besides being hypothyroid.
4 days ago out of literally nowhere I begun experiencing bad vertgio
Spells with all day long lightheadedness and nausea with it. First day
It happened was extreme. The second third and forth day are not as
Extreme but the symptoms are off and on, the morning and the night
Are the worst! Laying down aggravates the lightheadeness and when i
I wake up it takes over an hour sometimes two to feel ok. During the
Day so far I can drive and walk. No other syptoms besides dizzy and
Nausea. When to a clinic all tests came back normal but both ears
Are clogged. I’m not sure to what severity. If had excess wax before
Don’t recall all this happening. I have no ear ache or pain.

REPLY

Hello @amtxo1989 and welcome to Mayo Connect! I am sorry to hear about your inner ear problem and the vertigo. As one who has experienced the dizziness/vertigo/nausea symptoms I understand how difficult it is. I have never found a good reason for it, I just take an OTC motion sickness med when it gets really bad. I hope that you begin to feel better now that the excess ear wax is gone. Keep in touch with Mayo Connect, we look forward to getting to know you better. Best wishes! Teresa

@amtxo1989, hello and welcome to Mayo Clinic Connect! I’m so sorry to hear you are having to go through such debilitating symptoms.

I would like to introduce you to members @mdotsie, @claudia11 and @jczarkowski1270, all here discussing their vertigo experiences. Here is a link to that discussion taking place https://connect.mayoclinic.org/discussion/constant-vertigo-for-almost-2-years/.

@mdotsie, are you still experiencing symptoms? Did you have any vestibular rehabilitation?

@amtxo1989, Can you tell what testing you had done when you were seen last week? Are your ears still plugged?

Liked by brit

@jamienolson

@amtxo1989, hello and welcome to Mayo Clinic Connect! I’m so sorry to hear you are having to go through such debilitating symptoms.

I would like to introduce you to members @mdotsie, @claudia11 and @jczarkowski1270, all here discussing their vertigo experiences. Here is a link to that discussion taking place https://connect.mayoclinic.org/discussion/constant-vertigo-for-almost-2-years/.

@mdotsie, are you still experiencing symptoms? Did you have any vestibular rehabilitation?

@amtxo1989, Can you tell what testing you had done when you were seen last week? Are your ears still plugged?

Jump to this post

Yes, I been having this dizziness/nausea for almost 1 year and half. CAT Scan and MRI to brain, no signs of evidence.  Dx. BPPV, I do not agree, never had a “spinning” sensation, nor problems in supine position. No problems driving vehicle.  A subtle sensation, more or less: center of brain(location of balance, and nausea), ; maybe “loci of control” center, it does tax my activity at times.  I walk the dogs daily(great for proprioceptive rehab.) balance.  Investigate food stuff with antihistamine properties(quercetine) H3 type research.  If I lose ability to drive vehicle, resign myself to senior village.  Till then, do research.   Thank You, I doubt much if any vestibular problems.  JIM>>>>ajczarkowski1270

@jamienolson

@amtxo1989, hello and welcome to Mayo Clinic Connect! I’m so sorry to hear you are having to go through such debilitating symptoms.

I would like to introduce you to members @mdotsie, @claudia11 and @jczarkowski1270, all here discussing their vertigo experiences. Here is a link to that discussion taking place https://connect.mayoclinic.org/discussion/constant-vertigo-for-almost-2-years/.

@mdotsie, are you still experiencing symptoms? Did you have any vestibular rehabilitation?

@amtxo1989, Can you tell what testing you had done when you were seen last week? Are your ears still plugged?

Jump to this post

By any chance have you been prescribed ambium for sleep, and or the h2blockers for acid reflux, I used to take these, then the terrible dizziness began , I quit taking the meds and am better no more dizziness, I hope you get all better DearOne

Please login or register to post a reply.